# SDR KBM2005F00083

- Difficulty date: April 2, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N677JM
- Make and model: Cessna 501
- Aircraft serial: 5010052
- Aircraft time: 11,484 hours
- Engine: Allsn 250C20B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 8DJ150WAD1
- Part serial: R0449
- Condition: Failed
- Location: Dual Tach
- Part time: 1,216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH, NEEDLE WILL NOT PROVIDE READING.  REMOVED AND REPLACED. (K)
